# SDR 06FDEA1446

- Difficulty date: April 13, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 83,410 hours, 22,361 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG S/N 530393, RT LPT CASE 3 O'CLOCK POSITION BURN THRU HOLE APPROX .500" DIAMETER, AND HEAT DISTRESS AROUND LPT TURBINE CASE.  REMOVED AND REPLACED NR 2 ENG PER FEDEX W/C 71T1101, W/C 71T1701 AND N/R 563.
